# SDR DXTA2012022704891

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 10,040 hours, 6,220 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 278882
- Part serial: 00151
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, EXTENDED GEAR AT APPROX 160 KNOTS, THE NOSE GEAR LIGHT DID NOT GO GREEN, DURING OVERFLIGHT OF AIRPORT AT APPROX 2-3 MINS INTO THE UNLOCKED SITUTATION, THE NOSE GEAR LIGHT WENT TO DOWN AND LOCKED (GREEN), REJOINED THE CIRCUIT AND LANDED.  TROUBLESHOT PROBLEM & FOUND NOSE GEAR ACTUATOR DOWNLOCK SWITCH TO BE AT FAULT.  R & R NOSE LANDING GEAR ACTUATOR.  OPS AND LEAK CHECKED SATISFACTORY.  WORK WAS ACCOMPLISHED IAW  MM 32-30-03.  R & R ELASTOMETRIC BEARINGS WITH NEW REMOVED ELASTOMER.
